Economics at your fingertips  

An alternative simple quantile regression estimator

Zhengyu Zhang and Pingfang Zhu

Economics Letters, 2013, vol. 118, issue 1, 163-166

Abstract: This note proposes a computationally simple estimator for quantile regression in a linear model context, as an alternative to Koenker and Bassett’s (1978) algorithm. The new estimator can remedy several drawbacks associated with Powell’s (1986) censored quantile regression estimator.

Keywords: Quantile regression; Censoring; Maximum score method (search for similar items in EconPapers)
JEL-codes: C13 C21 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-12-16
Handle: RePEc:eee:ecolet:v:118:y:2013:i:1:p:163-166